MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+SS TEST SYSTEM; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+SS TEST SYSTEM; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with the elecsys hcg+ss test system on a cobas e411 disk.The first patient sample initially resulted in an hcg+b value of 0.381 miu/ml with a data flag indicating carryover.The physician questioned the result because the patient's previous result was in the thousands.The sample was repeated, resulting in a value of 5052 miu/ml with a data flag.The second patient sample initially resulted in an hcg+b value of 185.5 miu/ml with a data flag.The customer repeated this sample due to the first value from the first sample being questioned.The sample was repeated twice, resulting in values of 31.21 miu/ml with a data flag and 192.9 miu/ml with a data flag.The initial value of 185.5 miu/ml was deemed correct.
 
Additional Manufacturer Narrative
The serial number of the e411 analyzer is (b)(6).The customer stated they had issues with analyzer liquid level detection that week.They did not observe bubbles in the reagent pack.The customer replaced reagent packs and calibration and controls passed.The customer primed the sample probe and it worked fine for a few samples, but liquid level detection errors returned.Controls were within range prior to the event.The field service engineer adjusted the pipettor wash water.The measuring cell, gear pump, and rinse tubing were replaced.Preventive maintenance was performed on the analyzer.The analyzer was working within specifications after the service actions were performed.The investigation determined the service actions resolved the issue.The issue is consistent with insufficient maintenance.

Brand Name
ELECSYS HCG+SS TEST SYSTEM
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23769327
Report Number1823260-2025-05035
Device Sequence Number13178520
Product Code DHA
UDI-Device Identifier04015630939022
UDI-Public04015630939022
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHCG+BETA
Device Catalogue Number03271749160
Device Lot Number868696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN (SECOND PATIENT); ESTRACE ORAL - 2 TO 3 X DAILY (SECOND PATIENT); ESTRACE PATCHES - EVERY 3RD DAY (SECOND PATIENT); LOVENOX DAILY (SECOND PATIENT); NO MEDICATIONS (FIRST PATIENT); PROGESTERONE INJECTION DAILY (SECOND PATIENT)
Patient Age26 YR
Patient SexFemale
Patient Weight73 KG